# SDR QXEA2019022200085

- Difficulty date: February 15, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 11,733 hours, 12,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Bs 612-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 15 FROM FSX612.00-X670.00, Y9.250 IS CORRODED. REPLACED SEAT RAIL 15 FROM FSX 612.00 -X670.00, Y9.250 IAW SRM 51-42-00, 51-40-00 AND 51-40-15.
